Indian Journal of Ophthalmology - Case Reports

CASE REPORT
Year
: 2022  |  Volume : 2  |  Issue : 4  |  Page : 965--966

Bilateral allergic contact dermatitis due to Netarsudil


Mithun Thulasidas, Ajita Sasidharan, Tanvi Gupta 
 Glaucoma Services, Sankara Eye Hospital, Coimbatore, Tamil Nadu, India

Correspondence Address:
Dr. Mithun Thulasidas
Glaucoma Services, Sankara Eye Hospital, Sathy Road, Sivanandapuram, Coimbatore, Tamil Nadu – 641 035
India

Netarsudil is a rho-associated coiled-coil-containing protein kinase inhibitor and norepinephrine transporter inhibitor, which decreases the intra-ocular pressure by increasing the aqueous outflow and decreasing the aqueous production. However, netarsudil has been reported to cause adverse effects attributed to its vasodilator property. The common side effects associated with its use are conjunctival hyperemia, corneal verticillata, and conjunctival hemorrhages. This report describes a case of allergic contact dermatitis 3 months after initiating netarsudil eye drops in a 78-year-old man.


How to cite this article:
Thulasidas M, Sasidharan A, Gupta T. Bilateral allergic contact dermatitis due to Netarsudil.Indian J Ophthalmol Case Rep 2022;2:965-966


How to cite this URL:
Thulasidas M, Sasidharan A, Gupta T. Bilateral allergic contact dermatitis due to Netarsudil. Indian J Ophthalmol Case Rep [serial online] 2022 [cited 2023 Feb 6 ];2:965-966
Available from: https://www.ijoreports.in/article.asp?issn=2772-3070;year=2022;volume=2;issue=4;spage=965;epage=966;aulast=Thulasidas;type=0